JOURNAL BROWSE
Search
Advanced SearchSearch Tips
INTERVAL-VALUED FUZZY SEMI-PREOPEN SETS AND INTERVAL-VALUED FUZZY SEMI-PRECONTINUOUS MAPPINGS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Honam Mathematical Journal
  • Volume 29, Issue 2,  2007, pp.223-244
  • Publisher : The Honam Mathematical Society
  • DOI : 10.5831/HMJ.2007.29.2.223
 Title & Authors
INTERVAL-VALUED FUZZY SEMI-PREOPEN SETS AND INTERVAL-VALUED FUZZY SEMI-PRECONTINUOUS MAPPINGS
Jun, Young-Bae; Kim, Sung-Sook; Kim, Chang-Su;
  PDF(new window)
 Abstract
We introduce the notions of interval-valued fuzzy semipreopen sets (mappings), interval-valued fuzzy semi-pre interior and interval-valued fuzzy semi-pre-continuous mappings by using the notion of interval-valued fuzzy sets. We also investigate related properties and characterize interval-valued fuzzy semi-preopen sets (mappings) and interval-valued fuzzy semi-precontinuous mappings.
 Keywords
IVF semi-preopen set (mapping);IVF semi-pre interior;IVF semi-precontinuous mapping;
 Language
English
 Cited by
1.
INTERVAL-VALUED FUZZY CONTRA ALPHA-CONTINUOUS MAPPINGS,;;;;

호남수학학술지, 2008. vol.30. 2, pp.299-310 crossref(new window)
2.
Interval-Valued Fuzzy mα-Continuous Mappings on Interval-Valued Fuzzy Minimal Spaces,;;

International Journal of Fuzzy Logic and Intelligent Systems, 2010. vol.10. 1, pp.54-58 crossref(new window)
3.
Interval-Valued Fuzzy mβ-continuous mappings on Interval-Valued Fuzzy Minimal Spaces,;

International Journal of Fuzzy Logic and Intelligent Systems, 2011. vol.11. 1, pp.33-37 crossref(new window)
 References
1.
K. Atanassov, Intuitionistic fuzzy sets, Fuzzy Sets and Systems 20 (1986), 87-96. crossref(new window)

2.
K. K. Azad, On fuzzy semicontinuity, fuzzy almost continuity and fuzzy weakly continuity, J. Math. Anal App. 82 (1981), 14-32. crossref(new window)

3.
S. Z. Bai, Fuzzy strongly semiopen sets and fuzzy strong semicontinuity, Fuzzy Sets and Systems 52 (1992), 345-351. crossref(new window)

4.
R. Biawas, Rosenfeld's fuzzy subgroups with interval-valued membership functions, Fuzzy Sets and Systems 63 (1994), 87-90. crossref(new window)

5.
A. S. Bin Shahna, On fuzzy, strong semicontinuity and fuzzy precontinuity, Fuzzy Sets and Systems, 44 (1991), 303-308. crossref(new window)

6.
M. B. Gorzalczany, A method of inference in approximate reasoning based on interval-valued fuzzy sets, Fuzzy Sets and Systems 21 (1987), 1-17. crossref(new window)

7.
Y. B. Jun, J. H. Bae, S. H. Cho and C. S. Kim, Interval-valued fuzzy strong semi-openness and interval-valued fuzzy strong semi-continuity, Honam Math. J. 28 (2006), no. 3, 417-431.

8.
Y. B. Jun, J. H. Bae, S. H. Cho and C. S. Kim, Interval-valued fuzzy strong semi-open sets, East Asian Math. J. (submitted).

9.
Y. B. Jun, G. C. Kang and M. A. Ozturk, Interval-valued fuzzy semiopen, preopen and a-open mappings, Honam Math. J. 28 (2006), no. 2, 241-259.

10.
T. K. Mondal and S. K. Samanta, Topology of interval-valued fuzzy sets, Indian J. Pure Appl. Math. 30 (1999), no. 1, 23-38.

11.
T. K. Mondal and S. K. Samanta, Connectedness in topology of interval-valued fuzzy sets, Italian J. Pure Appl. Math. 18 (2005), 33-50.

12.
T. K. Mondal and S. K. Samanta, Topology of interval-valued fuzzy sets, Indian J. Pure Appl. Math. 30 (1999), no. 1, 23-38.

13.
J. H. Park, J. S. Park and Y. C. Kwun, On fuzzy inclusion in the interval-valued sense, FSKG 2005, LANI 3613, Springer-Verlag (2005), 1-10.

14.
P. V. Ramakrishnan and V. Lakshmana Gomathi Nayagam, Hausdorff interval valued fuzzy filters, J. Korean Math. Soc. 39 (2002), no. 1, 137-148. crossref(new window)

15.
M. K. Roy and R. Biswas, I-v fuzzy relations and Sanchez's approach for medical diagnosis, Fuzzy Sets and Systems 47 (1992), 35-38. crossref(new window)

16.
S. S. Thakur and S. Singh, On fuzzy semi-preopen sets and fuzzy semi- precontinuity, Fuzzy Sets and Systems, 98 (1998), 383-391. crossref(new window)

17.
T. H. Yalvag, Semi-interior and semi-closure of a fuzzy set, J. Math. Anal Appl. 132 (1988), 356-364. crossref(new window)

18.
W. Zeng and Y. Shi, Note on interval-valued fuzzy set, FSKG 2005, LANI 3613, Springer-Verlag (2005), 20-25.

19.
L. A. Zadeh, Fuzzy sets, Inform. Control 8 (1965), 338-353. crossref(new window)

20.
L. A. Zadeh, The concept of a linguistic variable and its application to approxi­mate reasoning I, Inform. Sci. 8 (1975), 199-249. crossref(new window)